# SDR 96UAL900508

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 109661116
- Condition: Leaking
- Location: Nr 2 Spoiler
- Component: Boeing, 65C163001
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

SYSTEM A-HYDRAULIC LEAK EN ROUTE.  LANDED UNDER AMBER ALERT.  *S/D*  FOUND LEAKING O-RING ON NR 2 SPOILER FILTER.  REPLACED O-RING AND RESERVICED THE RESERVOIR, LEAK CHECKED OK.
